Global Bifurcation in Variational Inequalities

Applications to Obstacle and Unilateral Problems

  • Vy Khoi Le
  • Klaus Schmitt

Part of the Applied Mathematical Sciences book series (AMS, volume 123)

Table of contents

  1. Front Matter
    Pages i-xiv
  2. Vy Khoi Le, Klaus Schmitt
    Pages 1-15
  3. Vy Khoi Le, Klaus Schmitt
    Pages 17-22
  4. Vy Khoi Le, Klaus Schmitt
    Pages 23-38
  5. Vy Khoi Le, Klaus Schmitt
    Pages 39-77
  6. Vy Khoi Le, Klaus Schmitt
    Pages 79-102
  7. Vy Khoi Le, Klaus Schmitt
    Pages 103-205
  8. Vy Khoi Le, Klaus Schmitt
    Pages 207-238
  9. Back Matter
    Pages 239-252

About this book


Bifurcation Problems for Variational Inequalities presents an up-to-date and unified treatment of bifurcation theory for variational inequalities in reflexive spaces and the use of the theory in a variety of applications, such as: obstacle problems from elasticity theory, unilateral problems; torsion problems; equations from fluid mechanics and quasilinear elliptic partial differential equations. The tools employed are the tools of modern nonlinear analysis. This book is accessible to graduate students and researchers who work in nonlinear analysis, nonlinear partial differential equations, and additional research disciplines that use nonlinear mathematics.


Hilbert space differential equation fluid mechanics mechanics partial differential equation

Authors and affiliations

  • Vy Khoi Le
    • 1
  • Klaus Schmitt
    • 2
  1. 1.Department of Mathematics and StatisticsUniversity of Missouri-RollaRollaUSA
  2. 2.Department of MathematicsUniversity of UtahSalt Lake CityUSA

Bibliographic information

  • DOI
  • Copyright Information Springer-Verlag New York 1997
  • Publisher Name Springer, New York, NY
  • eBook Packages Springer Book Archive
  • Print ISBN 978-1-4612-7298-4
  • Online ISBN 978-1-4612-1820-3
  • Series Print ISSN 0066-5452
  • Series Online ISSN 2196-968X
  • Buy this book on publisher's site
Industry Sectors
Finance, Business & Banking
IT & Software